Cover time of a random graph with given degree sequence II

Allowing vertices of degree tow

C. Cooper, Alan Frieze, Eyal Lubetzky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)627-674
JournalRandom Structures and Algorithms
Volume45
Issue number4
StatePublished - 2014

Cite this

Cover time of a random graph with given degree sequence II : Allowing vertices of degree tow. / Cooper, C.; Frieze, Alan; Lubetzky, Eyal.

In: Random Structures and Algorithms, Vol. 45, No. 4, 2014, p. 627-674.

Research output: Contribution to journalArticle

@article{3ed5e31d54c84f2eb5d2190bc3481f28,
title = "Cover time of a random graph with given degree sequence II: Allowing vertices of degree tow",
author = "C. Cooper and Alan Frieze and Eyal Lubetzky",
year = "2014",
language = "English (US)",
volume = "45",
pages = "627--674",
journal = "Random Structures and Algorithms",
issn = "1042-9832",
publisher = "John Wiley and Sons Ltd",
number = "4",

}

TY - JOUR

T1 - Cover time of a random graph with given degree sequence II

T2 - Allowing vertices of degree tow

AU - Cooper, C.

AU - Frieze, Alan

AU - Lubetzky, Eyal

PY - 2014

Y1 - 2014

M3 - Article

VL - 45

SP - 627

EP - 674

JO - Random Structures and Algorithms

JF - Random Structures and Algorithms

SN - 1042-9832

IS - 4

ER -